# SDR JGVR20250306003

- Difficulty date: March 6, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N323QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800134
- Aircraft time: 14,736 hours, 9,931 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Lug
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED CORRODED AREAS FROM THE OUTBOARD ROLLER LUG OF THE RH WING MIDDLE FLAP, PERFORMED NDT, AND REPORTED FOR REPAIR DISPOSITION. REPAIRED AREAS PER NETJETS REQUEST FOR TECHNICAL SERVICES REPORT BY CLEANING, TREATING, AND PRIMING AREAS.
